# SDR MTNA2012F00033

- Difficulty date: December 22, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N918FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 262
- Aircraft time: 26,526 hours, 34,291 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Multiple Ind
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, ACFT EXPERIENCED A MC LIGHT AND SINGLE CHIME, IMMEDIATELY FOLLOWED BY THE AUTOPILOT DISCONNECT WARNING.  FLT CONTROL CAUTION WAS ILLUMINATED ON THE CAP, AND A LOCAL PITCH TRIM ASYM LIGHT WAS NOTED ON THE INSTRUMENT PANEL.  THE MC AND LOCAL ALERTS FLASHED SEVERAL TIMES, GIVING AN AURAL SC ALERT EACH TIME, BEFORE FINALLY ILLUMINATING FOR GOOD. NOTIFIED ATC THAT ACFT HAD A COMPLETE PITCH TRIM FAILURE, AN EMERGENCY WAS DECLARED.  AN UNEVENFUL, VISUAL APROACH (BACKED UP WITH ILS COUPLED FD) AND LANDING WAS ACCOMPLISHED.
